Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have a cervical fusion in the neck, tinnitus. Pain in the skull and ear. No sense of smell.

I have a cervical fusion on my neck about 12 years out now. Have had continous tinnitus in my right ear for 1 1/2 years now. About to drive me crazy. My skull hurts and I have ear pain on that side-also hearing loss on that side. Had MRI no masses or sinus blockage. I also have no sense of smell. Could this be brought on by the fusion impinging on something?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello debbie
complications developing after 10 yrs is a rare lost sense of smell now or earlier is not clear.....what you can do is get done a pure tone audiometry (hearing test) 1st .and see ENT specialist to examine your ear...because ear pain and hearing loss with tinnitus could be because of infection or it may be hearing loss because of old age (you have not mentioned your age)or some other cochlear disease..
Answered: Sun, 7 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor